Fixed point theory
26. Common fixed point of four maps in $S_b$-Metric spaces

S. Radenovic; Sh. Sedghi; A. Gholidahneh; T. Dosenovic; J. Esfahani

Volume 05, Issue 02 , Spring 2016, , Pages 93-104

Abstract
  In this paper is introduced a new type of generalization of metric spaces called $S_b$ metric space. For this new kind of spaces it has been proved a common fixed point theorem for four mappings which satisfy generalized contractive condition. We also present example to confirm our theorem.  Read More

Fixed point theory
27. Common fixed point results on vector metric spaces

G. Soleimani Rad; I. Altun

Volume 05, Issue 01 , Winter 2016, , Pages 29-39

Abstract
  In this paper we consider the so called a vector metric space, which is a generalization of metric space, where the metric is Riesz space valued. We prove some common fixed point theorems for three mappings in this space. Obtained results extend and generalize well-known comparable results in the literature.  Read More

Fixed point theory
28. Fixed Point Theorems for semi $\lambda$-subadmissible Contractions in b-Metric spaces

R. J. Shahkoohi; A. Razani

Volume 04, Issue 01 , Winter 2015, , Pages 65-85

Abstract
  Here, a new certain class of contractive mappings in the b-metric spaces is introduced. Some fixed point theorems are proved which generalize and modify the recent results in the literature. As an application, some results in the b-metric spaces endowed with a partial ordered are proved.  Read More

Fixed point theory
29. Fixed point theorems for α-ψ-ϕ-contractive integral type mappings

Z. Badehian; M. S. Asgari

Volume 03, Issue 04 , Autumn 2014, , Pages 219-230

Abstract
  In this paper, we introduce a new concept of α-ψ-ϕ-contractive integral type mappings and establish some new fixed point theorems in complete metric spaces.  Read More

Fixed point theory
30. Tripled coincidence point under ϕ-contractions in ordered $G_b$-metric spaces

R. Jalal Shahkoohi; S. A. Kazemipour; A. Rajabi Eyvali

Volume 03, Issue 03 , Summer 2014, , Pages 131-147

Abstract
  In this paper, tripled coincidence points of mappings satisfying  $\psi$-contractive conditions in the framework of partially ordered $G_b$-metric spaces are obtained. Our results extend the results of Aydi et al. [H. Aydi, E. Karapinar and W. Shatanawi, Tripled fixed point results ...  Read More